# SDR FDEA201007262687

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 720b S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L AT BS 720B.  CUT OUT DAMAGED STRINGER SECTION DIMENSION 14" LONG AND FABRICATED NEW STRINGER SECTION FROM BAC 1498-145 DIMENSION 14" LONG AND 2EA SPLICES   FROM BAC 1498-131 DIMENSION 10" LONG EACH, TREATED AND PRIMED AND INSTALLED AT FWD PIT STRINGER 27LT BS 720A 13" TO 720B 7" IAW SRM 51-10-2, 53-10-3 FIG1 & 51-30-2 REV 103.
